Coating flows of non-Newtonian fluids: weakly and strongly elastic limits (bibtex)
by , , , ,
Reference:
J. Ashmore, A. Q. Shen, H. P. Kavehpour, H. A. Stone, G. H. McKinley, "Coating flows of non-Newtonian fluids: weakly and strongly elastic limits", J. Eng. Math., vol. 60, no. 1, oct 2007, pp. 17–41.
Bibtex Entry:
@Article{Ashmore2007,
  author =    {J. Ashmore and A. Q. Shen and H. P. Kavehpour and H. A. Stone and G. H. McKinley},
  title =     {Coating flows of non-{Newton}ian fluids: weakly and strongly elastic limits},
  journal =   {J. Eng. Math.},
  year =      {2007},
  volume =    {60},
  number =    {1},
  pages =     {17--41},
  month =     oct,
  doi =       {10.1007/s10665-007-9152-8},
  publisher = {Springer Science $\mathplus$ Business Media}
}
Powered by bibtexbrowser